I am only on day 2 of Atomoxetine 40 mg but can feel effects/side effects already, which I understand can go away and possibly come back. I am historically sensitive to medication effects & will generally stop medications because of side effects so I'm wondering if what I'm experiencing will subside eventually. I had quite a few effects day 1 but most concerning/annoying are not great sleep last night, shaking, dry mouth, possibly some increased anxiety/awareness. Anyone experience these initially, but then they got better?
I've found that the side effects do subside. I've been on the medication for 3 weeks now at the same dosage as you (40 mg) and things have gotten better. I learned to avoid or cut back on caffeine before taking the medication and a couple of hours afterwards. I'm going to talk to my Doctor soon about switching to 25 mg twice a day. I'm taking the atomoxetine (generic Strattera) for ADD and as an adjunct anti depressant.
Take care for now and all the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.